# SDR DALA2017041803172

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 56,312 hours, 20,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TURN OFF EMERGENCY LIGHTS ON PANEL SWITCH.  COCKPIT SWITCH ONLY TUNERED OFF LIGHTS IN THE ARM POSITION. TROUBLESHOT IAW WDM 33-51-11,  FOUND A LOOSE WIRE AT S10035. SECURED THE WIRE, LIGHT OPS NORMAL. OK FOR SERVICE.
